# SDR MASA2014071902249

- Difficulty date: July 19, 2014
- Submitted: July 19, 2014
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 11,134 hours, 11,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Ice Breaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ICE BREAK CABLE BROKEN.  DOOR WILL NOT OPEN FROM INSIDE.
